# SDR REXA2014060900578

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 1,231 hours, 816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT SEAL IS BROKEN, FLASHLIGHT HAS NO CHARGE.  R & R FWD FLIGHT ATTENDANT BULKHEAD EMER FLASHLIGHT ASSEMBLY & HOLDER IAW AMM 25-61-02. OPERATIONS CHECKED GOOD.
